# SDR CA971110008

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,404 hours
- Stage of operation: IN
- Nature of condition: E, T
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE RUN-UP, THE NR 1 ENGINE VIBRATION BEGAN TO INCREASE.  THE NR 1 ENGINE WAS SHUTDOWN.  INSPECTION FOUND A HOLE IN THE LOWER TURBINE CASE, WHICH INDICATED A TURBINE BLADE, OR BLADES, HAD FAILED AND EXITED THROUGH THE CASE.  THERE WAS NO AIRFRAME DAMAGE.  THE ENGINE HAS BEEN REMOVED AND IS BEING SENT FOR INVESTIGATION AND REPAIR.  PART TC:  21,407.
